# SDR 2007UALA00584

- Difficulty date: February 24, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 42,186 hours, 30,851 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLAPS WOULD NOT RETRACT.  AFTER SEVERAL ATTEMPTS FLAPS FINALLY RETRACTED NORMALLY.  FLAP TRANSMITTERS OUT OF TOLERANCE.  ADJUSTED TRANSMITTERS. OPERATIONAL CHECKS GOOD.
